# SDR AALA20120627016

- Difficulty date: June 27, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N579AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53156
- Aircraft time: 60,402 hours, 31,346 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1485 CANT FRAME CRACKED BELOW AFT AIRSTAIR RETRACT ACTUATOR.  ACCOMPLISHED SPLICE REPAIR PER AARD 53-10-00-33.
